# SDR SWIA201335561

- Difficulty date: December 8, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 32,174 hours, 27,213 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Out Of Alignment
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD LE HOLES WILL NOT ALIGN.  C-CHECK REPLACED RT OTBD LE SKIN PN 601R12062-2 IAW SRM.
